# SDR 95ZZZX3748

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- System (JASC): 6220 · Main Rotor Head
- Part: Blade Pin
- Part number: 369A10045
- Condition: Fractured
- Location: M/R Hub
- Part time: 1,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100-HOUR INSPECTION, THE PIN WAS DISCOVERED BROKEN WHERE THE CLIP LOCKS ON THE SHAFT.  SEE MDHC SOR NR 300155.
